# SDR ASAA2016111918743

- Difficulty date: November 19, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 37,629 hours, 11,217 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT FMC FAILED ENROUTE. GROUNDED - YES. ACCOMPLISHED B737-800 FIM TASK 34-61 TASK 836. SUCCESSFUL GROUND VERIFICATION TEST. FMC OPERATION NORMAL. FMC SWITCH IN NORMAL POSITION.
